On the minimal modules for exceptional Lie algebras: Jordan blocks and stabilisers

  1. Lookup NU author(s)
  2. Dr David Stewart
Author(s)Stewart DI
Publication type Article
JournalLMS Journal of Computation and Mathematics
Year2016
Volume19
Issue01
Pages235-258
ISSN (electronic)1461-1570
Full text is available for this publication:
PublisherLondon Mathematical Society
URLhttp://dx.doi.org/10.1112/S1461157016000103
DOI10.1112/S1461157016000103
Actions    Link to this publication

Altmetrics provided by Altmetric

Share